Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 15, Issue 2, Pages 241–246 (Mi mz7342)  

This article is cited in 1 scientific paper (total in 1 paper)

Determination of the two-class imaginary quadratic fields with an even discriminant by Heegner's method

V. A. Abrashkin

M. V. Lomonosov Moscow State University

Abstract: In this article all the imaginary quadratic fields of even discriminant with class number 2 are determined by Heegner's method. These fields are obtained from the integral points of certain elliptic curves.

Full text: PDF file (406 kB)

English version:
Mathematical Notes, 1974, 15:2, 137–139

Bibliographic databases:

UDC: 511
Received: 26.12.1972

Citation: V. A. Abrashkin, “Determination of the two-class imaginary quadratic fields with an even discriminant by Heegner's method”, Mat. Zametki, 15:2 (1974), 241–246; Math. Notes, 15:2 (1974), 137–139

Citation in format AMSBIB
\Bibitem{Abr74}
\by V.~A.~Abrashkin
\paper Determination of the two-class imaginary quadratic fields with an even discriminant by Heegner's method
\jour Mat. Zametki
\yr 1974
\vol 15
\issue 2
\pages 241--246
\mathnet{http://mi.mathnet.ru/mz7342}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=354608}
\zmath{https://zbmath.org/?q=an:0295.12002}
\transl
\jour Math. Notes
\yr 1974
\vol 15
\issue 2
\pages 137--139
\crossref{https://doi.org/10.1007/BF02102394}


Linking options:
  • http://mi.mathnet.ru/eng/mz7342
  • http://mi.mathnet.ru/eng/mz/v15/i2/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. R. Shafarevich, “A problem about the tenth discriminant”, St. Petersburg Math. J., 25:4 (2014), 699–711  mathnet  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:336
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021